Publications
Articles, books, patents, proceedings, etc. by members of the Department.
-
Contucci, P.; Giardin, C., Introduction to special issue: Statistical mechanics on random structures, in: Statistical Mechanics on Random Structures, Maryland, AIP, 2008, pp. 1 - 2 [Brief introduction]
-
Contucci, P.; Giardina, C.; Giberti, C.; Parisi, G.; Vernia, C., Answer to Comment on "Ultrametricity in the Edwards-Anderson Model", «PHYSICAL REVIEW LETTERS», 2008, 100, pp. 159702-1 - 159702-2 [Scientific article]
-
C.Beccari;G.Casciola;L.Romani, A non-stationary uniform tension controlled interpolating 4-point scheme reproducing conics, «COMPUTER AIDED GEOMETRIC DESIGN», 2007, 24, pp. 1 - 9 [Scientific article]
-
M. Cicognani; F. Colombini, Modulus of continuity of the coefficients and (non)quasianalytic solutions in the strictly hyperbolic Cauchy problem, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2007, 333, pp. 1237 - 1253 [Scientific article]
-
M. Di Francesco; A. Pascucci, A continuous dependence result for ultraparabolic equations in option pricing, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2007, 336, pp. 1026 - 1041 [Scientific article]
-
E. Lanconelli; A. Montanari; S. Polidoro (a cura di): AUTORI VARI, Meeting on Subelliptic PDE’s and Applications to Geometry and Finance. Lecture Notes of Seminario Interdisciplinare di Matematica, VI, Seminario Interdisciplinare di Matematica (S.I.M.),, POTENZA, E. Barletta, 2007, pp. 241 (Lecture Notes of Seminario Interdisciplinare di Matematica, VI). [Editorship]
-
S. MORIGI; L. REICHEL; F. SGALLARI; F. ZAMA, An iterative method for linear discrete ill-posed problems with box cons, «JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS», 2007, 198(3), pp. 505 - 520 [Scientific article]
-
Maniccia L.; Mughetti M., A priori estimates for second order operators with symplectic characteristic manifold, «TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY», 2007, 359, pp. 5193 - 5206 [Scientific article]
-
Agliardi R., Some applications of a closed-form solution for compound options of order N, in: Hyperbolic Problems and Regularity Questions, BASEL, Birkhauser, 2007, pp. 1 - 6 (atti di: "Partial Differential Equations and Applications", Ferrara, 31 marzo - 3 aprile 2005) [Contribution to conference proceedings]
-
L. Montefusco; D. Lazzaro, Edge-Preserving Wavelet Thresholding for Image Denoising, «JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS», 2007, 210, pp. 222 - 231 [Scientific article]
-
A. Agliari; R. Dieci; L. Gardini, Homoclinic tangles in a Kaldor-like business cycle model, «JOURNAL OF ECONOMIC BEHAVIOR & ORGANIZATION», 2007, 62, pp. 324 - 347 [Scientific article]
-
C. Chiarella; R. Dieci; X.-H. He, Heterogeneous expectations and speculative behavior in a dynamic multi-asset framework, «JOURNAL OF ECONOMIC BEHAVIOR & ORGANIZATION», 2007, 62, pp. 408 - 427 [Scientific article]
-
R. Baldacci; M. Boschetti, A Cutting Plane Approach for the Two-Dimensional Orthogonal Non Guillotine Cutting Stock Problem, «EUROPEAN JOURNAL OF OPERATIONAL RESEARCH», 2007, 183, pp. 1136 - 1149 [Scientific article]
-
A. Bernardi; M.V. Catalisano; A.Gimigliano; M. Idà, Osculating varieties of Veronesean and their higher secant varieties, «CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES», 2007, 59, pp. 488 - 502 [Scientific article]
-
C.A. Bosello; B. Lazzari; R. Nibbi, A viscous boundary condition with memory in linear elasticity, «INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE», 2007, 45, pp. 94 - 110 [Scientific article]
-
P. Albano; A. Bove; D.S. Tartakoff, Analytic Hypo-Ellipticity in the Presence of Lower Order Terms, «COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS», 2007, 32, pp. 1759 - 1790 [Scientific article]
-
N. Arcozzi; F. Ferrari, Metric normal and distance function in the Heisenberg group, «MATHEMATISCHE ZEITSCHRIFT», 2007, 256, pp. 661 - 684 [Scientific article]
-
A. Martinez, A General Effective-Hamiltonian Method, «ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI», 2007, 18, pp. 269 - 277 [Scientific article]
-
A. Parmeggiani, On positivity of certain systems of partial differential equations, «PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA», 2007, 104, pp. 723 - 726 [Scientific article]
-
A. Mentrelli; C. Rogers; T. Ruggeri; W. Schief, On two-Pulse and Shock Evolution in a Class of Ideally Hard Elastic Materials, in: Asymptotic Methods in Non Linear Wave Phenomena, edited by T. Ruggeri (University of Bologna, Italy) & M. Sammartino (University of Palermo, Italy), SINGAPORE, World Scientific, 2007, pp. 132 - 143 (atti di: ASYMPTOTIC METHODS IN NONLINEAR WAVE PHENOMENA. In Honor of the 65th Birthday of Antonio Greco, Palermo, 5-7 giugno 2006) [Contribution to conference proceedings]